# SDR FDEA200905291852

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, MCD-UPPER SILL, BS 490 STR 3L-4L, CRACK COMING FROM FASTENER HOLE.  REMOVED AND REINSTALLED MCD HINGE IAW ACCESS, HFEC.  INSPECTED AREA IAW NDTM 51-00-00 FIG 23 PT6 AND SRM 51-30-2.  REMOVED AND REPLACED MCD UPPER SILL IAW SRM 51-30-2, 51-10-2 AND EA 7-5310-126827.
